Notre Dame Journal of Formal Logic

On probability logics.

Rolf Schock

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 6, Number 2 (1965), 129-134.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093958152

Zentralblatt MATH identifier
0199.00503

Mathematical Reviews number (MathSciNet)
MR0196774

Digital Object Identifier
doi:10.1305/ndjfl/1093958152

Subjects
Primary: 60.02
Secondary: 02.20

Citation

Schock, Rolf. On probability logics. Notre Dame Journal of Formal Logic 6 (1965), no. 2, 129--134. doi:10.1305/ndjfl/1093958152. http://projecteuclid.org/euclid.ndjfl/1093958152.


Export citation